Least Squares Estimation of the Parameters of the Generalized Lambda Distribution
Articles > Article · 1985
Authors: Aydin Öztürk, Robert F. Dale
Technometrics, International, 1985, vol 27, pp 81-84
DOI: 10.1080/00401706.1985.10488017
Summary
Nonlinear least squares estimation procedures are proposed for estimating the parameters of the generalized lambda distribution. The procedures are compared with other methods by making Monte Carlo experiments. A numerical example is also given to illustrate the proposed method.